Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-4 of 4 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Generalized coherent pairs

Kwon, Kil Hyunresearcher; Lee, JH; Marcellan, F, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.253, no.2, pp.482 - 514, 2001-01

2
Best polynomial approximation in Sobolev-Laguerre and Sobolev-Legendre spaces

Kim, DH; Kim, SH; Kwon, Kil Hyunresearcher; Li, X, CONSTRUCTIVE APPROXIMATION, v.18, no.4, pp.551 - 568, 2002

3
Generalized Hahns theorem

Kwon, Kil Hyunresearcher; Yoon, GJ, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.116, no.2, pp.243 - 262, 2000-04

4
Discrete-continuous symmetrized Sobolev inner products

Bueno, MI; Kwon, Kil Hyunresearcher; Marcellan, F, ACTA APPLICANDAE MATHEMATICAE, v.82, no.3, pp.309 - 331, 2004-07

rss_1.0 rss_2.0 atom_1.0